# SDR CA000801015

- Difficulty date: June 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 6,811 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 2740 · Stabilizer Control System
- Part: Hinge Bracket
- Part number: 07321014
- Condition: Failed
- Location: Horizontal Stab
- Part time: 6,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE REINFORCEMENT STABILIZER HINGE (BOX) ON THE HORIZONTAL STABILIZER WAS CHANGED.  P/N 0732101-4 WAS REPLACED WITH NEW PART USING EXISTING RIVET SIZE AND PATTERN.
